# SDR DL72S954616

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK WEAR MARK FROM CONTACT ON UPPER SKIN OF LT HORIZONTAL STABILIZER INBOARD OF ELEVATOR ACTUATOR ACCESS PANEL AND ABOVE BALANCE BOARD BAY NR 1.
